MathSciNet Relay Station
MathSciNet bibliographic data
MR1616410 35J65 (35D05)
Boccardo, Lucio; Gallouët, Thierry; Orsina, Luigi Existence and nonexistence of solutions for some nonlinear elliptic equations. J. Anal. Math. 73 (1997), 203–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement